MAUDE Adverse Event Report: MAQUET (SUZHOU) CO.,LTD. MODUEVO; TUBING, PRESSURE AND ACCESSORIES

MAQUET (SUZHOU) CO.,LTD. MODUEVO; TUBING, PRESSURE AND ACCESSORIES
Model Number MODUEVO-MA
Medical Device Problem Code Difficult or Delayed Positioning (1157)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Getinge fse (field service engineer) visited the hospital, and confirmed the ceiling cover has been reassembled by customer after the incident.Fse inspected the pendant, verified it in good condition and customer put in use normally.Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
On jan.6th, 2025, getinge suzhou became aware of a complaint reported from the hospital in switzerland that the ceiling cover of the moduevo-ma in intensive care room 172 fell off, hitting head of a patient.The patient only suffered a small head injury and a shock.No medical treatment was given as only a small headache, and the patient has been fully recovered.
 
Event or Problem Description
On jan.6th, 2025, getinge suzhou became aware of a complaint reported from the hospital in (b)(6) that the ceiling cover of the moduevo-ma in intensive care room (b)(6) fell off, hitting head of a patient.The patient only suffered a small head injury and a shock.No medical treatment was given as only a small headache, and the patient has been fully recovered.Update for the injury information received from customer: the patient did not suffer any physical trauma but rather a psychological shock with an associated fear.This did not lead to any particular treatment.
 
Additional Manufacturer Narrative
Trackwise#: (b)(4).The investigation has been started since the complaint was received, the following contents have been conducted: 1).Investigation at hospital: a.Getinge poland field service engineer (fse) visited the hospital and inspected the cover and the other part of the pendant completely; no problem was observed and no injury was reported.B.The ceiling cover was reinstalled back to the pendant by hospital staff after incident.Fse checked the pendant status, there is no any abnormal indicated, c.Fse checked other all ceiling cover of this hospital, no similar problem was observed.D.Fse communicated with the hospital staff about the issue, and was told that the concerned ceiling cover was reinstalled by the hospital staff previously before this dropping off issue.Since the installation of the ceiling cover needs the skill and only trained and qualified service engineer could do that, it is suspected that the cover was not fully installed by the hospital staff, which led to the dropping off issue.2) investigation at getinge suzhou a.The dhr(device history record) of the pendant was reviewed, no material or manufacture abnormality relevant to ceiling cover was observed.B.The complaint history record has been reviewed and no feedback relevant to the reported pendant during installation or use was received.C.The pendant was designed and evaluated according to iec 60601-1 requirements.The design of ceiling cover was demonstrated robust from the verification test result.In summary, based on the above investigation, the probable root cause of this event is the incorrect installation by the hospital staff.There was no device problem observed.Getinge will continue to monitor for any further events of this nature and do not propose any further action at this time.

Brand Name
MODUEVO
Common Device Name
TUBING, PRESSURE AND ACCESSORIES
Manufacturer (Section D)
MAQUET (SUZHOU) CO.,LTD.
no.158 fang zhou road
suzhou industrial park
suzhou
Manufacturer (Section G)
MAQUET (SUZHOU) CO.,LTD.
no.158 fang zhou road
suzhou industrial park
suzhou
Manufacturer Contact
lu helena
no.158 fang zhou road
suzhou industrial park
suzhou 
MDR Report Key21226112
Report Number3007417753-2025-000000
Device Sequence Number12652042
Product Code BYX
UDI-Device Identifier06970283130982
UDI-Public06970283130982
Combination Product (Y/N)N
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODUEVO-MA
Device Catalogue NumberD064037
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Supplement Date Received by Manufacturer05/30/2025
Initial Report FDA Received Date01/23/2025
Supplement Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/31/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown